MathSciNet Relay Station
MathSciNet bibliographic data
MR457344 (56 #15552) 10A99 (10L10)
Everett, C. J. Iteration of the number-theoretic function $f(2n)=n,$ $f(2n+1)=3n+2$. Adv. Math. 25 (1977), no. 1, 42–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement